Anadin Joint Pain Tablets 16 Pack16s

You have 0 of this in your trolley

Anadin Joint Pain Tablets 16 Pack
0 in trolley

Quantity of Anadin Joint Pain Tablets 16 Pack in trolley 0

0 in trolley.
£2.25(14.1p each)2.25
200mg Ibuprofen Tablets
Pain relief from: joint pain & inflammation. Provides up to 8 hours of pain relief - based on a 400mg dose. Targets the source of pain by blocking pain-causing chemicals where inflammation is present. Providing up to 8 hours of pain relief* Anadin Joint Pain works fast and effectively to effectively reduce inflammation and fight pain. Anadin Joint Pain is an ibuprofen-based product, which targets the source of pain by blocking pain-causing chemicals where inflammation is present. For relief from: joint pain, inflammation, backache, muscular pain, neuralgia
  • Analgesic

Each Tablet contains: Ibuprofen 200mg, Also contains: Sucrose, E216 and E218

Typical values

Preparation and Usage

Instructions for use: For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Adults, the elderly, and children and adolescents over 12 years of age: Take 1 or 2 tablets with a drink of water up to 3 times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 tablets in 24 hours. Read the enclosed leaflet before taking this medicine.

Warnings

  • 12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor.<br>Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor.<br><br>Do not take if you:<br>Have ever had a stomach ulcer, perforation or bleeding<br>Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers<br>Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>Are in the last 3 months of pregnancy<br>Speak to a pharmacist or your doctor before taking if you:<br>Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems<br>Are a smoker<br>Are pregnant<br>Keep all medicines out of the sight & reach of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer